MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT150
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Halo (2227); No Code Available (3191)
Date of Event 07/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The intraocular lens (iol) is not returning for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a zxt150 16.0 diopter intraocular lens (iol) was implanted in the patient's right (od) eye on (b)(6) 2019.At 1 day postop, the lens rotated > 10 degree resulted in unexpected refraction.Consequently, patient complained of halos and glare.The lens was explanted on (b)(6) 2019 and replaced with the same model at a lower diopter, 15.0.Patient has recovered post-operatively.The customer also indicated that the lens is not available for return.No further information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8892136
Report Number9614546-2019-00726
Device Sequence Number1504497
Product Code POE
UDI-Device Identifier05050474605121
UDI-Public(01)05050474605121(17)220531
Combination Product (Y/N)Y
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberZXT150
Device Catalogue NumberZXT150U160
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 08/12/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date08/14/2019
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Date Report Sent to FDA01/01/2005